Alert archive / California / Small Craft Advisories in 2025

Small Craft Advisory 62, NWS Eureka, CA

May 25, 2025

NWS Eureka, CA issued this small craft advisory at May 25, 2025, 10:57 AM PDT. It took effect at May 26, 2025, 10:00 AM PDT. It was in force for 29 hr.

The area

The counties it named.

The facts

Issued
May 25, 2025, 10:57 AM PDT (17:57 UTC)
In effect from
May 26, 2025, 10:00 AM PDT
Expired
May 27, 2025, 3:00 PM PDT
In force
29 hr
Issued by
NWS Eureka, CA

The text

As transmitted.

749 
WHUS76 KEKA 251757
MWWEKA

URGENT - MARINE WEATHER MESSAGE
National Weather Service Eureka CA
1057 AM PDT Sun May 25 2025

PZZ455-260200-
/O.NEW.KEKA.SC.Y.0062.250526T2200Z-250527T1000Z/
Cape Mendocino to Pt Arena out 10 nm-
1057 AM PDT Sun May 25 2025

...SMALL CRAFT ADVISORY IN EFFECT FROM 3 PM MONDAY TO 3 AM PDT
TUESDAY...

* WHAT...Northwest winds 15 to 25 kt with localized gusts to 35 
  kt and seas 7 to 10 feet expected.

* WHERE...Cape Mendocino to Pt Arena out 10 nm.

* WHEN...From 3 PM Monday to 3 AM PDT Tuesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ475-260200-
/O.NEW.KEKA.SC.Y.0062.250526T2200Z-250527T2200Z/
Cape Mendocino to Pt Arena 10 to 60 nm-
1057 AM PDT Sun May 25 2025

...SMALL CRAFT ADVISORY IN EFFECT FROM 3 PM MONDAY TO 3 PM PDT
TUESDAY...

* WHAT...North winds 20 to 25 kt with localized gusts to 35 kt 
  and seas 8 to 10 feet expected.

* WHERE...Cape Mendocino to Pt Arena 10 to 60 nm.

* WHEN...From 3 PM Monday to 3 PM PDT Tuesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
8 follow-up statements
317 
WHUS76 KEKA 252149
MWWEKA

URGENT - MARINE WEATHER MESSAGE
National Weather Service Eureka CA
249 PM PDT Sun May 25 2025

PZZ470-260600-
/O.EXB.KEKA.SC.Y.0062.250527T1000Z-250527T1800Z/
Pt St George to Cape Mendocino 10 to 60 nm-
249 PM PDT Sun May 25 2025

...SMALL CRAFT ADVISORY IN EFFECT FROM 3 AM TO 11 AM PDT
TUESDAY...

* WHAT...North winds 15 to 25 kt with gusts to 30 kt and seas 7 
  to 8 feet expected.

* WHERE...Pt St George to Cape Mendocino 10 to 60 nm.

* WHEN...From 3 AM to 11 AM PDT Tuesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ455-260600-
/O.CON.KEKA.SC.Y.0062.250526T2200Z-250527T1000Z/
Cape Mendocino to Pt Arena out 10 nm-
249 PM PDT Sun May 25 2025

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM MONDAY TO
3 AM PDT TUESDAY...

* WHAT...Northwest winds 15 to 25 kt with localized gusts to 35 
  kt and seas 7 to 10 feet expected.

* WHERE...Cape Mendocino to Pt Arena out 10 nm.

* WHEN...From 3 PM Monday to 3 AM PDT Tuesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ475-260600-
/O.CON.KEKA.SC.Y.0062.250526T2200Z-250527T2200Z/
Cape Mendocino to Pt Arena 10 to 60 nm-
249 PM PDT Sun May 25 2025

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM MONDAY TO
3 PM PDT TUESDAY...

* WHAT...North winds 20 to 25 kt with localized gusts to 35 kt 
  and seas 8 to 10 feet expected.

* WHERE...Cape Mendocino to Pt Arena 10 to 60 nm.

* WHEN...From 3 PM Monday to 3 PM PDT Tuesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
557 
WHUS76 KEKA 260403
MWWEKA

URGENT - MARINE WEATHER MESSAGE
National Weather Service Eureka CA
903 PM PDT Sun May 25 2025

PZZ455-261215-
/O.CON.KEKA.SC.Y.0062.250526T2200Z-250527T1000Z/
Cape Mendocino to Pt Arena out 10 nm-
903 PM PDT Sun May 25 2025

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM MONDAY TO
3 AM PDT TUESDAY...

* WHAT...Northwest winds 15 to 25 kt with gusts up to 35 kt and 
  seas 7 to 9 feet expected.

* WHERE...Cape Mendocino to Pt Arena out 10 nm.

* WHEN...From 3 PM Monday to 3 AM PDT Tuesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ470-261215-
/O.CON.KEKA.SC.Y.0062.250527T1000Z-250527T1800Z/
Pt St George to Cape Mendocino 10 to 60 nm-
903 PM PDT Sun May 25 2025

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 AM TO 11 AM PDT
TUESDAY...

* WHAT...North winds 15 to 25 kt with gusts up to 30 kt and seas 
  7 to 9 feet expected.

* WHERE...Pt St George to Cape Mendocino 10 to 60 nm.

* WHEN...From 3 AM to 11 AM PDT Tuesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ475-261215-
/O.CON.KEKA.SC.Y.0062.250526T2200Z-250527T2200Z/
Cape Mendocino to Pt Arena 10 to 60 nm-
903 PM PDT Sun May 25 2025

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM MONDAY TO
3 PM PDT TUESDAY...

* WHAT...North winds 20 to 30 kt with gusts up to 35 kt and seas 
  8 to 10 feet expected.

* WHERE...Cape Mendocino to Pt Arena 10 to 60 nm.

* WHEN...From 3 PM Monday to 3 PM PDT Tuesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
735 
WHUS76 KEKA 261020
MWWEKA

URGENT - MARINE WEATHER MESSAGE
National Weather Service Eureka CA
320 AM PDT Mon May 26 2025

PZZ455-261830-
/O.EXT.KEKA.SC.Y.0062.250526T2000Z-250527T1000Z/
Cape Mendocino to Pt Arena out 10 nm-
320 AM PDT Mon May 26 2025

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 1 PM THIS AFTERNOON TO
3 AM PDT TUESDAY...

* WHAT...Northwest winds 15 to 25 kt with gusts up to 35 kt and 
  seas 7 to 9 feet expected.

* WHERE...Cape Mendocino to Pt Arena out 10 nm.

* WHEN...From 1 PM this afternoon to 3 AM PDT Tuesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ470-261830-
/O.EXT.KEKA.SC.Y.0062.250526T2100Z-250527T1800Z/
Pt St George to Cape Mendocino 10 to 60 nm-
320 AM PDT Mon May 26 2025

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 2 PM THIS AFTERNOON TO
11 AM PDT TUESDAY...

* WHAT...North winds 15 to 20 kt with gusts up to 30 kt and seas 
  7 to 9 feet expected.

* WHERE...Pt St George to Cape Mendocino 10 to 60 nm.

* WHEN...From 2 PM this afternoon to 11 AM PDT Tuesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ475-261830-
/O.EXT.KEKA.SC.Y.0062.250526T1700Z-250527T2200Z/
Cape Mendocino to Pt Arena 10 to 60 nm-
320 AM PDT Mon May 26 2025

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 10 AM THIS MORNING TO
3 PM PDT TUESDAY...

* WHAT...Northwest winds 15 to 25 kt with gusts up to 35 kt and 
  seas 8 to 10 feet expected.

* WHERE...Cape Mendocino to Pt Arena 10 to 60 nm.

* WHEN...From 10 AM this morning to 3 PM PDT Tuesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
222 
WHUS76 KEKA 261818
MWWEKA

URGENT - MARINE WEATHER MESSAGE
National Weather Service Eureka CA
1118 AM PDT Mon May 26 2025

PZZ455-270230-
/O.CON.KEKA.SC.Y.0062.250526T2000Z-250527T1000Z/
Cape Mendocino to Pt Arena out 10 nm-
1118 AM PDT Mon May 26 2025

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT
TUESDAY...

* WHAT...Northwest winds 20 to 30 kt with gusts up to 35 kt and 
  seas 6 to 11 feet expected.

* WHERE...Cape Mendocino to Pt Arena out 10 nm.

* WHEN...Until 3 AM PDT Tuesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ470-270230-
/O.CON.KEKA.SC.Y.0062.250526T2100Z-250527T1800Z/
Pt St George to Cape Mendocino 10 to 60 nm-
1118 AM PDT Mon May 26 2025

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 AM PDT
TUESDAY...

* WHAT...North winds 15 to 25 kt with gusts up to 30 kt and seas 
  around 8 feet expected.

* WHERE...Pt St George to Cape Mendocino 10 to 60 nm.

* WHEN...Until 11 AM PDT Tuesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ475-270230-
/O.CON.KEKA.SC.Y.0062.000000T0000Z-250527T2200Z/
Cape Mendocino to Pt Arena 10 to 60 nm-
1118 AM PDT Mon May 26 2025

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT
TUESDAY...

* WHAT...Northwest winds 20 to 25 kt with gusts up to 35 kt and 
  seas 7 to 10 feet.

* WHERE...Cape Mendocino to Pt Arena 10 to 60 nm.

* WHEN...Until 3 PM PDT Tuesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
267 
WHUS76 KEKA 262218
MWWEKA

URGENT - MARINE WEATHER MESSAGE
National Weather Service Eureka CA
318 PM PDT Mon May 26 2025

PZZ455-270630-
/O.CON.KEKA.SC.Y.0062.000000T0000Z-250527T1000Z/
Cape Mendocino to Pt Arena out 10 nm-
318 PM PDT Mon May 26 2025

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT
TUESDAY...

* WHAT...Northwest winds 20 to 30 kt with gusts up to 35 kt and 
  seas 7 to 11 feet.

* WHERE...Cape Mendocino to Pt Arena out 10 nm.

* WHEN...Until 3 AM PDT Tuesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ470-270630-
/O.CON.KEKA.SC.Y.0062.000000T0000Z-250527T1800Z/
Pt St George to Cape Mendocino 10 to 60 nm-
318 PM PDT Mon May 26 2025

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 AM PDT
TUESDAY...

* WHAT...North winds 15 to 25 kt with gusts up to 30 kt and seas 
  around 8 feet.

* WHERE...Pt St George to Cape Mendocino 10 to 60 nm.

* WHEN...Until 11 AM PDT Tuesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ475-270630-
/O.CON.KEKA.SC.Y.0062.000000T0000Z-250527T2200Z/
Cape Mendocino to Pt Arena 10 to 60 nm-
318 PM PDT Mon May 26 2025

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT
TUESDAY...

* WHAT...Northwest winds 20 to 25 kt with gusts up to 35 kt and 
  seas 8 to 10 feet.

* WHERE...Cape Mendocino to Pt Arena 10 to 60 nm.

* WHEN...Until 3 PM PDT Tuesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
989 
WHUS76 KEKA 270422
MWWEKA

URGENT - MARINE WEATHER MESSAGE
National Weather Service Eureka CA
922 PM PDT Mon May 26 2025

PZZ455-271230-
/O.EXT.KEKA.SC.Y.0062.000000T0000Z-250527T1800Z/
Cape Mendocino to Pt Arena out 10 nm-
922 PM PDT Mon May 26 2025

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 11 AM PDT TUESDAY...

* WHAT...Northwest winds 10 to 20 kt with gusts up to 30 kt and 
  seas 7 to 9 feet.

* WHERE...Cape Mendocino to Pt Arena out 10 nm.

* WHEN...Until 11 AM PDT Tuesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ470-271230-
/O.CON.KEKA.SC.Y.0062.000000T0000Z-250527T1800Z/
Pt St George to Cape Mendocino 10 to 60 nm-
922 PM PDT Mon May 26 2025

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 AM PDT
TUESDAY...

* WHAT...North winds 15 to 25 kt with gusts up to 30 kt and seas 
  around 8 feet.

* WHERE...Pt St George to Cape Mendocino 10 to 60 nm.

* WHEN...Until 11 AM PDT Tuesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ475-271230-
/O.CON.KEKA.SC.Y.0062.000000T0000Z-250527T2200Z/
Cape Mendocino to Pt Arena 10 to 60 nm-
922 PM PDT Mon May 26 2025

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT
TUESDAY...

* WHAT...Northwest winds 20 to 25 kt with gusts up to 30 kt and 
  seas 8 to 10 feet.

* WHERE...Cape Mendocino to Pt Arena 10 to 60 nm.

* WHEN...Until 3 PM PDT Tuesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
718 
WHUS76 KEKA 270952
MWWEKA

URGENT - MARINE WEATHER MESSAGE
National Weather Service Eureka CA
252 AM PDT Tue May 27 2025

PZZ455-271800-
/O.CON.KEKA.SC.Y.0062.000000T0000Z-250527T1800Z/
Cape Mendocino to Pt Arena out 10 nm-
252 AM PDT Tue May 27 2025

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 AM PDT THIS
MORNING...

* WHAT...Northwest winds 10 to 20 kt with gusts up to 30 kt and 
  seas 7 to 9 feet.

* WHERE...Cape Mendocino to Pt Arena out 10 nm.

* WHEN...Until 11 AM PDT this morning.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ470-271800-
/O.CON.KEKA.SC.Y.0062.000000T0000Z-250527T1800Z/
Pt St George to Cape Mendocino 10 to 60 nm-
252 AM PDT Tue May 27 2025

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 AM PDT THIS
MORNING...

* WHAT...North winds 15 to 25 kt with gusts up to 30 kt and seas 
  around 8 feet.

* WHERE...Pt St George to Cape Mendocino 10 to 60 nm.

* WHEN...Until 11 AM PDT this morning.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ475-271800-
/O.CON.KEKA.SC.Y.0062.000000T0000Z-250527T2200Z/
Cape Mendocino to Pt Arena 10 to 60 nm-
252 AM PDT Tue May 27 2025

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT THIS
AFTERNOON...

* WHAT...Northwest winds 20 to 25 kt with gusts up to 30 kt and 
  seas 8 to 10 feet.

* WHERE...Cape Mendocino to Pt Arena 10 to 60 nm.

* WHEN...Until 3 PM PDT this afternoon.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
914 
WHUS76 KEKA 271818
MWWEKA

URGENT - MARINE WEATHER MESSAGE
National Weather Service Eureka CA
1118 AM PDT Tue May 27 2025

PZZ455-470-271930-
/O.EXP.KEKA.SC.Y.0062.000000T0000Z-250527T1800Z/
Cape Mendocino to Pt Arena out 10 nm-
Pt St George to Cape Mendocino 10 to 60 nm-
1118 AM PDT Tue May 27 2025

...SMALL CRAFT ADVISORY HAS EXPIRED...



$$

PZZ475-272200-
/O.CON.KEKA.SC.Y.0062.000000T0000Z-250527T2200Z/
Cape Mendocino to Pt Arena 10 to 60 nm-
1118 AM PDT Tue May 27 2025

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT THIS
AFTERNOON...

* WHAT...Northwest winds 15 to 20 kt with gusts up to 30 kt and 
  seas 8 to 10 feet.

* WHERE...Cape Mendocino to Pt Arena 10 to 60 nm.

* WHEN...Until 3 PM PDT this afternoon.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Eureka, CA wrote its last area forecast discussion before this small craft advisory went out at May 24, 10:48 PM PDT, 12 hours 9 minutes earlier.

Area forecast discussion, May 24, 10:48 PM PDT, 12 hours 9 minutes before
AREA FORECAST DISCUSSION
National Weather Service Eureka CA
1048 PM PDT Sat May 24 2025

.SYNOPSIS...A weak front Sunday night into Monday will cool
temperatures and bring a chance of light rain to Humboldt and Del
Norte Counties. A warming trend is expected for the next week into
the weekend possibly bringing triple digit temperatures.

&&

.DISCUSSION...Stratus has been persistent over the Humboldt and Del
Norte coasts today and is likely to persist overnight. An
approaching weak front will turn wind southerly, and likely lift and
scatter the stratus, though high cloud cover will prevent a
completely sunny day. High cloud cover will also likely drop
afternoon highs a few degrees in the interior. 70's are likely in
most valleys outside Trinity and Lake County, where low 80's are
possible. Breezy WNW winds this afternoon in the interior will also
help moderate temperatures. Lake County will see the highest winds
with 25-35 mph gusts possible. Winds ease in the evening and
overnight as the front approaches the area. There is a chance of
light rain in Humboldt and Del Norte counties Sunday night and
Monday morning. NBM is showing around a 25-40% chance for measurable
rain with the highest probability in Del Norte. Some of the wetter
models are showing around a tenth of an inch in Del Norte, though
NBM is still showing low odds for this (20% or lower).

Ridging builds back in for much of the week, though there is
considerable variability on the strength of this ridge. Ensembles
are in decent agreement for an upper-level low forming off the coast
of southern California mid to late next week. Depending on the
position of the low, offshore flow could promote the warmest
temperatures of the year so far. NBM probabilities for triple digit
temperatures are 50-70% for most of the interior valleys Friday into
the weekend. JB

&&

.AVIATION...A fairly deep marine layer is in place this evening.
This is bringing MVFR conditions to KACV and KCEC. This is expected
to persist through early Sunday morning. CIGS may briefly drop down
into IFR conditions towards morning. Sunday morning the stratus will
likely break up with the cooler air aloft weakens the inversion. The
satellite only shows stratus reaching 5 to 10 miles off the coast
which will also help skies to clear. This will be shortlived as a
frontal boundary brings mid level clouds and possibly some lower
clouds in the evening with some light showers to the Humboldt and
Del Norte coasts. Inland areas are expected to see clouds in the
valleys of the areas closer to the coast tonight, but otherwise
remain VFR. These valley clouds are not expected to reach KUKI
keeping it VFR. Mendocino county and KUKI is expected to see
afternoon winds of 10 to 20 kt. MKK

&&

.MARINE...Winds continue to diminish as a weak weather system
approaches the area. Currently winds are north to northwest at 5 to
15 kt with the strongest winds south of Cape Mendocino. These are
expected to briefly become southerly on Sunday as a weak front moves
through the area. The southerly winds are not expected to make it
south of Cape Mendocino. Areas south of Cape MEndocino may briefly
turn westerly, but otherwise remain northwesterly. Wind driven waves
are generally limited to areas south of Cape Mendocino. To the north
there is a southerly swell of 1 to 3 feet at 16 seconds.

Sunday night into Monday northerly winds are expected to return as
high pressure builds back into the area. In addition an 11 second
wave is expected to build to around 5 to 7 feet and this is expected
to last for several days. Winds are expected to peak on Tuesday
before diminishing again on Wednesday as another system moves by the
area. Stronger winds are expected again later in the week. At this
point there could be brief periods of gales, but generally winds are
expected to remain below gale force. The waves are expected to be
mainly wind driven through the period with some small southerly
swells. These look to be up to 2 to 3 feet. MKK

&&

.EKA WATCHES/WARNINGS/ADVISORIES...
CA...
None.
NORTHWEST CALIFORNIA COASTAL WATERS...
None.
&&

Visit us at https://www.weather.gov/eureka

Follow us on Facebook and Twitter at:
https://www.facebook.com/NWSEureka
https://www.twitter.com/NWSEureka

For forecast zone information
see the forecast zone map online:
https://www.weather.gov/images/eka/zonemap.png

Nearby

Small Craft Advisories in California, 2025Every small craft advisory in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.